Standardized maximin $E$-optimal designs for the Michaelis-Menton model

Dette, Holger, Melas, Vaitcheslav B., Pepelyshev, Andrey . Statistica Sinica 2003. 13 (4) :1147-1163

Locate this article in:

Bibtex

@article{CIS-187326,
  Author = {Dette, Holger and Melas, Vaitcheslav B. and Pepelyshev, Andrey},
  Title = {Standardized maximin $E$-optimal designs for the Michaelis-Menton model},
  Journal = {Statistica Sinica},
  Volume = {13},
  Number = {4},
  Year = {2003},
  Pages = {1147--1163},
  Keywords = {Chebyshev system, minimax-optimality, standardized optimal designs}
}

Similar articles